# SDR DHLA2009743DH605

- Difficulty date: November 13, 2008
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 1070 FROM RBL 12 TO RBL 65 FLOORBEAM UPPER FLANGE WITH CORROSION.  REPAIRED FLOORBEAM SECT AT BS BTWN RBL 29 AND RBL 70 IAW EO COO-2-53-493-08 DTD 12/19/08 DOCUMENTED ON FAA FORM 8110-3.
